# SDR DALA2018013000499

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ( 2 EA ) ON DORSAL FIN L/E ACCESS PANEL 6301A CUTOUT AT VERTICAL STABILIZER. DORSAL FIN L/E ACCESS PANEL 6301A CUTOUT AT VERTICAL STABILIZER WAS REPAIRED (AS PERMANENT) PER ER/A 516509-14MA (SECTION I) REV 4 AND SRM 51-30-2 AND 51-30-5.
